Fixed Point Theorems in Non-Archimedean Fuzzy Metric Spaces
About this article
Abstract
The purpose of this paper is to prove common fixed point theorems in Non- Archimedean fuzzy metric space using the concept of semi-compatibility and weak compatibility of pair of self maps.
Keywords: Non- Archimedean fuzzy metric space, common fixed point, semi-compatibility, weak-compatibility.
References
[1] A. George and P. Veeramani, On some results in fuzzy metric space, Fuzzy Sets and Systems, 64(1994), 395-399.
[2] B. Schweizer, H. Sherwood and R. M. Tardi®, Contractions on PMspace
examples and counterexamples, Stochastica 1 (1988), 5–17.
[3] B. Singh and S. Jain, Semicompatibility and fixed point theorems in
fuzzy metric space using implicit relation, 16(2005), 2617-2629.
View more references (11)
[4] D. Mihet, A Banach contraction theorem in fuzzy metric spaces,
Fuzzy Sets and Systems, 144(2004), 431–439.
[5] D. Mihet, Fuzzy -contractive mappings in non-Archimedean fuzzy
metric spaces, Fuzzy Sets and Systems 159 (2008) 739 – 744.
[6] I. Kramosil and J. Michalek, Fuzzy metric and statistical metric
spaces, Kybernetica, 11(1975), 326-334.
[7] L.A. Zadeh, Fuzzy Sets, Information and Control, 8(1965), 338-353.
[8] L.A. Zadeh, Biological application of the theory of fuzzy sets and systems, in: Proc. Int. Symp. Biocybernetics of the Central Nervous System (Little, Brown & Co., Boston, 1969) 199–212.
[9] S. S. Chang, On the theory of probabilistic metric spaces with applications, Acta Math. Sinica, New series, 1(4) (1985), 366-377.
[10] S. S. Chang, Fixed point theorems for generalized Meir- Keeler type mappings, J. Sichuan Univ., Natural Science Edition, 2(1983), 17-23.
[11] V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Sys 125 (2002), 245–252.